AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Singular Quasilinearity and Higher Eigenvalues
Victor L. Shapiro, University of California, Riverside, CA

Memoirs of the American Mathematical Society
2001; 174 pp; softcover
Volume: 153
ISBN-10: 0-8218-2717-0
ISBN-13: 978-0-8218-2717-8
List Price: US$57
Individual Members: US$34.20
Institutional Members: US$45.60
Order Code: MEMO/153/726
[Add Item]

Request Permissions


Graduate students and research mathematicians interested in partial differential equations.

Table of Contents

  • Quasilinear elliptic equations
  • Quasilinear parabolic equations
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia